# SDR AALA202411112346

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 31,952 hours, 10,542 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042604486
- Condition: Faulted
- Location: Zone 100
- Part time: 31,954 hours, 10,543 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAS DUE TO THE FLIGHT CREW REPORTING THAT THE AIRCRAFT WOULD NOT PRESSURIZE ALONG WITH VENT SKIN VALVE FAULT ECAM MESSAGE. THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT. MAINTNANCE REPLACED THE SKIN AIR VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-55.
